# SDR AALA20100129LHR03

- Difficulty date: January 29, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 42,750 hours, 6,864 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 9A POWER PORT HAD ELECTRICAL ODOR.  REPLACED POWER PORT OUTLET.  OPS CHECKED NORMAL.
